RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sidorenko, N G

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:54
Abstract pages:330
Full texts:144
References:23

http://www.mathnet.ru/eng/person26040
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/230946

Publications in Math-Net.Ru
1988
1. S. V. Kislyakov, N. G. Sidorenko, “Absence of local unconditional structure in anisotropic spaces of smooth functions”, Sibirsk. Mat. Zh., 29:3 (1988),  64–77  mathnet  mathscinet  zmath; Siberian Math. J., 29:3 (1988), 384–394  isi
1987
2. N. G. Sidorenko, “Nonisomorphy of certain Banach spaces of smooth functions to the space of continuous functions”, Funktsional. Anal. i Prilozhen., 21:4 (1987),  91–93  mathnet  mathscinet  zmath; Funct. Anal. Appl., 21:4 (1987), 340–342  isi
3. E. V. Sedunov, N. G. Sidorenko, “Unbiased Experimental Design in Gilbert Space”, Teor. Veroyatnost. i Primenen., 32:4 (1987),  804–808  mathnet  mathscinet  zmath; Theory Probab. Appl., 32:4 (1987), 734–738  isi
1981
4. N. G. Sidorenko, “For which $p$ and $r$ is the equation $\Pi_p(L^r,\cdot)=I_p(L^r,\cdot)$ true?”, Zap. Nauchn. Sem. LOMI, 113 (1981),  237–242  mathnet  mathscinet  zmath; J. Soviet Math., 22:6 (1983), 1856–1860
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021